International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 5, Part B

The Gerber-Shiu discounted penalty function in the thinning risk model with refunding


Author(s): Jingmin He and Bingbing Wang

Abstract: In this paper, the thinning risk model with refunding is considered, where the counting process of the refund and the counting process of the claim are the thinning of the premium arrival counting process with a binomial process. The Gerber-Shiu discounted penalty function of this model is discussed, and the renewal equation and the asymptotic estimate satisfied by the Gerber-Shiu discounted penalty function are also derived. And according to the characteristic of the Gerber-Shiu discounted penalty function, we obtain the asymptotic estimate of the ruin probability.

Pages: 144-148 | Views: 412 | Downloads: 9

Download Full Article: Click Here
How to cite this article:
Jingmin He, Bingbing Wang. The Gerber-Shiu discounted penalty function in the thinning risk model with refunding. Int J Stat Appl Math 2018;3(5):144-148.
Call for book chapter
International Journal of Statistics and Applied Mathematics